Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Missed periods, have canker sore in mouth, knot in back neck. Missed periods due to stress?

I am a 17 year old, and I have a question about my period being 4 days later than the 28 days. I have skipped my medications (depakote and abilify) two nights, and have been using illicit drugs and have recently quit the illicit drugs. (cocaine mainly.) I also have been recovered from an eating disorder but have been purging off and on recently. maybe four or five times this month. Alongside this, I have been stressed (I have a canker sore in my mouth and a knot in the back of my neck , but I don t know if this is a legitimate amount of stress to have missed a period.) Could all of this put together likely cause a late period?
Asked On : Sun, 16 Dec 2012
Answers:  1 Views:  181
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Dentist 's  Response
Hello and welcome,
Canker sores in mouth may have arised due to stress and hormonal changes like missed periods which you are complaining of now.
To prevent occurrence of canker sores,avoid anxiety and stress.
Maintain oral hygiene well.
Take fluids and nutritional rich diet.
Vitamin becosules and vit.c,iron and folic acid supplements has to be administered.
To make your periods regular,take a balanced diet.
Avoid intake of fatty,baked food items.
Exercise regularly.
Please do visit your dentist as well as endocrinologist for further reference.
Take care.
Answered: Tue, 14 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor